# SDR SIMA200909102

- Difficulty date: March 30, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 18,346 hours, 15,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 145
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV THE LEFT OMEGA BEAM AT FRAME 27 WAS FOUND CORRODED.  CUT OUT THE DAMAGED AREA.  PREPARED A 1.6" X 12.25" FILLER FROM P/N EPNEM53EP54703 AND A 15.5" X 3.6" DOUBLER FROM P/N EPNEM53EP54701.  CLEANED, TREATED AND INSTALLED REPAIR PIECES IAW EMB SRM 53-00-10.  AIRCRAFT RETURNED TO SERVICE.
